# SDR USAA2012013000009

- Difficulty date: December 8, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CORROSION ON LOWER MARKER BEACON ANTENNA PANEL AT BS 585, BL 0.  REPAIRED LOWER MARKER BEACON ANTENNA PANEL AT BS 585, BL 0 IAW B737-300 SRM 51-40-02-0G FIG 3 & 8.
